Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 514218, 12 pages
http://dx.doi.org/10.1155/2011/514218
Research Article

Uniqueness of Meromorphic Functions and Differential Polynomials

Teaching Division of Mathematics, Chengdu University of Technology, Chengdu, Sichuan 610059, China

Received 20 December 2010; Accepted 28 April 2011

Academic Editor: Rodica Costin

Copyright © 2011 Jin-Dong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH
  3. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  4. C.-Y. Fang and M.-L. Fang, “Uniqueness of meromorphic functions and differential polynomials,” Computers & Mathematics with Applications, vol. 44, no. 5-6, pp. 607–617, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M.-L. Fang, “Uniqueness and value-sharing of entire functions,” Computers & Mathematics with Applications, vol. 44, no. 5-6, pp. 823–831, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Liu, “Uniqueness of meromorphic functions and differential polynomials,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3236–3245, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W.-C. Lin and H.-X. Yi, “Uniqueness theorems for meromorphic function,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 2, pp. 121–132, 2004. View at Google Scholar · View at Zentralblatt MATH
  8. S. S. Bhoosnurmath and R. S. Dyavanal, “Uniqueness and value-sharing of meromorphic functions,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1191–1205, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Lahiri, “Weighted sharing and uniqueness of meromorphic functions,” Nagoya Mathematical Journal, vol. 161, pp. 193–206, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. H.-Y. Xu, C.-F. Yi, and T.-B. Cao, “Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight,” Annales Polonici Mathematici, vol. 95, no. 1, pp. 51–66, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Zhang and W. Lü, “Uniqueness theorems on meromorphic functions sharing one value,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2981–2992, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH